# SDR SWAA2023100501501

- Difficulty date: September 6, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 55,169 hours, 33,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COMPOSITE WEB STA 663-STA685 BELOW STR18 IS PILLING (DELIMITED)<[01] DRILLED WEB P/N: 654A0004-1743 IAW BOEING B737 SRM 51-40-05-0G-0 AND DWG 144A7730 REV. A.;[02] REMOVED AND REPLACE PART ON SHELF IAW DWG 144A7730 REV. A.;[03] VERIFIED STEPS 1 & 2;[04] AUDIT CW
